# SDR FDEA201902080270

- Difficulty date: February 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT FLOOR SUPPORT FOUND WITH CORROSION AT STATION 1965 X   = - 56 MAIN DECK COMPARTMENT AFT FLOOR SUPPORT CORROSION AT STATION 1965 X = -56   REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 REPAIR   GENERAL . REMAINED THCKNESS : 0.091" . NEW FLOOR SUPPORT FABRICATED AS PER   DOUGLAS DRAWING # AGA 7551 REVISION G . DAMAGED FLOOR SUPPORT REMOVED AND   REPLACED BY FABRICATED NEW SUPPORT AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
